# SDR MALA060341

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,209 hours, 23,451 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SUSTAINED DAMAGE FROM HAIL.  TWO DENTS REQUIRED REPAIRS.  FIRST DENT DAMAGE MEASURES 1.0 INCH IN DIAMETER AND .006 INCH IN DEPTH, LOCATED 5 3/4 INCH FROM TRAILING EDGE AND AT STATION 352.64.  SECOND DENT DAMAGE MEASURE 1/2 INCH IN DIAMETER AND .002 INCH IN DEPTH, LOCATED 3 3/4 INCH FROM TRAILING EDGE AND AT STATION 354.64.  COMPLETED COMPOSITE REPAIRS TO AILERON SKIN IAW EO#S51031
